Update:

Levsin, Lexapro, did not pan out at all for me but guess what did?

You will not believe how crazy this is. For twenty years, since I joined the military and beyond I have worn a belt. My problems began at this time and I can only explain it as a tactile stimulation, tight belt, tight fitting cloths around my mid section. My body just got used to having a belt tightened around me. I did not use a belt before the military but have used one since that time up until two days ago.

I realized that I felt terrible all day and could not wait to get home, where you guessed it I took my belt off. I thought I just hated work and driving, bending over etc. but it has been the belt, it is the first thing I take off when I get home, at home I relax and let it fly but when I am dressed for going to work or going out I wear tight fitting "around my mid section" cloths and a belt tightened around my gut.

My mouth, above the belt my rectum below, how did I think I was going to move normally with a tourniquet blocking off the path. Gas, bloating, constipation diarrhea you name it I was miserable. My head felt like it would explode and I felt like I would pass out at any minute at least once or twice a day. I started putting two and two together and most of the time I never feel like this at home, no belt.

Posture is also playing a role in this, flexed over puts a kink in your gut; it also drives the zyphoid process into the junction between your stomach and esophagus – the pointy bone at the end of your sternum “breast bone” driving or sitting at a desk all day in a flexed posture can also cause these problems.

Hope this helps,


Oh yea, I eat activia "don't know the exact name of that yogurt" and it is great but not wearing the belt has been the key for me.

I feel like a new man.




Edited by John Oarc (11/23/07 12:49 AM)
_________________________
Whatever It Takes, God